W.P. – Tennessee
Describe the symptoms and the timeline of the reaction.
I got the first dose in late June of this year and the second dose on July 1st. The first shot wasn’t bad I had no adverse reactions and if my mother wasn’t forcing me to take this vaccine to continue my college career I wouldn’t have done it. But after the second dose I felt fine for a few hours but noticed my temperature started to rise and I started developing heart pains. And also I have the sensation of something being in my arm even still to this day( I’ve been shot in the leg last summer and I still have a rather large bullet fragment in my leg still and the sensation in my arm is very similar) I also have had an upset stomach. I also was just sick for the past three days ( low grade fever upset stomach diarrhea) and I still have occasional throbbing in my heart area.
-W.P. - Tennessee"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.